# SDR USAABB99047

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pressure Unit
- Part number: ETPU10002C
- Condition: Faulty
- Location: Rt Tr Unit
- Part time: 22,789 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOS - FLT 38 - DESCENDING INTO BOS AT FL270, THE RIGHT ENGINE FLAMED OUT.  THE ENGINE WAS SUCCESSFULLY RESTARTED AT FL210.  FLIGHT CONTINUED TO BOS.  CREW REPORTED THAT THE RIGHT THRUST REVERSER WAS SLOW TO DEPLOY.  MAINTENANCE FOUND THE TRANSIENT PRESSURE UNIT WITH A FAULT CODE 'BF' AND REPLACED IT.  (M)
